MathSciNet Relay Station
MathSciNet bibliographic data
MR509222 (80a:60101) 60J60 (60K25)
Harrison, J. Michael The diffusion approximation for tandem queues in heavy traffic. Adv. in Appl. Probab. 10 (1978), no. 4, 886–905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement